# SDR R61A201509010588

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 25,525 hours, 19,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011530
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,756 hours, 3,459 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE AT THE R1 AND L2 DOORS.  MAINTENACE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
